# SDR DXTA2024092000583

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500189
- Aircraft time: 8,036 hours, 6,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS000
- Part serial: 007408
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMER LIGHTS ILLUMINATED AFTER T/O. REMAINED ILLUMINATED FOR DURATION OF FLIGHT. CORRECTIVE ACTION: REMOVED AND REPLACED #1 AND #2 EMERGENCY BATTERIES IAW MM 33-52-01 #1 P/N ON 7450LS-00 SN ON 00464 NR 2 P/N OFF 7450LS-00 S/N OFF 007306 ON 00501.
